Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 33, NWS Milwaukee, WI

April 15, 2012

NWS Milwaukee, WI issued this small craft advisory at Apr 15, 2012, 4:20 AM CDT. It took effect at Apr 15, 2012, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2012, 4:20 AM CDT (09:20 UTC)
In effect from
Apr 15, 2012, 10:00 AM CDT
Expired
Apr 15, 2012, 7:00 PM CDT
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

055 
WHUS73 KMKX 150920
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 AM CDT SUN APR 15 2012

...GALE FORCE WIND GUSTS TONIGHT THROUGH MONDAY...

.SOUTHERLY WINDS WILL BE INCREASING THROUGHOUT THE DAY AS STRONG
LOW PRESSURE OVER THE CENTRAL GREAT PLAINS MOVES INTO MINNESOTA
AND THE ASSOCIATED WARM FRONT LIFTS NORTH THROUGH SOUTHERN
WISCONSIN AND LAKE MICHIGAN. THE STRONG LOW WILL THEN TRACK
NORTHEAST THROUGH THE NORTHERN GREAT LAKES THROUGH MONDAY. A
STRONG PRESSURE GRADIENT AND LOW LEVEL JET STREAM WILL SUPPORT
GALE FORCE WIND GUSTS TONIGHT THROUGH MONDAY. 

LMZ645-646-151730-
/O.UPG.KMKX.GL.A.0004.120415T1700Z-120416T0900Z/
/O.NEW.KMKX.GL.W.0009.120416T0000Z-120417T0000Z/
/O.NEW.KMKX.SC.Y.0033.120415T1500Z-120416T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
420 AM CDT SUN APR 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH WINDS INCREASING TO 15 TO 20 KNOTS WITH HIGHER
  GUSTS TODAY...THEN BECOMING SOUTHWEST 20 TO 25 KNOTS WITH GUSTS
  UP TO 35 KNOTS TONIGHT AND MONDAY.

* WAVES: 2 TO 5 FEET. HIGHER TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-151730-
/O.UPG.KMKX.GL.A.0004.120415T1700Z-120416T0900Z/
/O.NEW.KMKX.GL.W.0009.120416T0000Z-120417T0000Z/
/O.NEW.KMKX.SC.Y.0033.120415T1800Z-120416T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
420 AM CDT SUN APR 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH WINDS INCREASING TO 15 TO 20 KNOTS WITH HIGHER
  GUSTS THIS AFTERNOON...THEN BECOMING SOUTHWEST 20 TO 25 KNOTS
  WITH GUSTS UP TO 35 KNOTS TONIGHT AND MONDAY.

* WAVES: 3 TO 5 FEET. HIGHER TOWARD OPEN WATER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
GEHRING

WWW.WEATHER.GOV/MKX
2 follow-up statements
763 
WHUS73 KMKX 151438
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 AM CDT SUN APR 15 2012

...GALE FORCE WIND GUSTS TONIGHT THROUGH MONDAY...
...AREAS FO DENSE FOG THIS MORNING...

.SOUTHERLY WINDS WILL BE INCREASING THROUGHOUT THE DAY AS
STRONG LOW PRESSURE OVER THE CENTRAL GREAT PLAINS MOVES INTO
MINNESOTA AND THE ASSOCIATED WARM FRONT LIFTS NORTH THROUGH
SOUTHERN WISCONSIN AND LAKE MICHIGAN. THE STRONG LOW WILL THEN
TRACK NORTHEAST THROUGH THE NORTHERN GREAT LAKES THROUGH MONDAY. A
STRONG PRESSURE GRADIENT AND LOW LEVEL JET STREAM WILL SUPPORT
GALE FORCE WIND GUSTS TONIGHT THROUGH MONDAY.

LMZ643-152245-
/O.NEW.KMKX.MF.Y.0008.120415T1438Z-120415T1800Z/
/O.CON.KMKX.SC.Y.0033.120415T1800Z-120416T0000Z/
/O.CON.KMKX.GL.W.0009.120416T0000Z-120417T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
938 AM CDT SUN APR 15 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM CDT THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 7 PM CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. 

* WINDS: SOUTH WINDS INCREASING TO 15 TO 20 KNOTS WITH HIGHER 
  GUSTS THIS AFTERNOON...THEN BECOMING SOUTHWEST 20 TO 25 KNOTS 
  WITH GUSTS UP TO 35 KNOTS TONIGHT AND MONDAY. 

* WAVES: 3 TO 5 FEET. HIGHER TOWARD OPEN WATER.

* VISIBILITY: 1/4 TO 1/2 MILE THIS MORNING IMPROVING THIS
  AFTERNOON AS SOUTH WINDS INCREASE AND A WARM FRONT LIFTS NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ645-646-152245-
/O.CON.KMKX.SC.Y.0033.120415T1500Z-120416T0000Z/
/O.CON.KMKX.GL.W.0009.120416T0000Z-120417T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
938 AM CDT SUN APR 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING. 

* WINDS: SOUTH WINDS INCREASING TO 15 TO 20 KNOTS WITH HIGHER 
  GUSTS TODAY...THEN BECOMING SOUTHWEST 20 TO 25 KNOTS WITH 
  GUSTS UP TO 35 KNOTS TONIGHT AND MONDAY. 

* WAVES: 2 TO 5 FEET. HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644-152245-
/O.CON.KMKX.SC.Y.0033.120415T1800Z-120416T0000Z/
/O.CON.KMKX.GL.W.0009.120416T0000Z-120417T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
938 AM CDT SUN APR 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM CDT THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM
THIS AFTERNOON TO 7 PM CDT THIS EVENING. 

* WINDS: SOUTH WINDS INCREASING TO 15 TO 20 KNOTS WITH HIGHER 
  GUSTS THIS AFTERNOON...THEN BECOMING SOUTHWEST 20 TO 25 KNOTS 
  WITH GUSTS UP TO 35 KNOTS TONIGHT AND MONDAY. 

* WAVES: 3 TO 5 FEET. HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
647 
WHUS73 KMKX 152152
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
452 PM CDT SUN APR 15 2012

...GALE FORCE WIND GUSTS TONIGHT THROUGH MONDAY... 

.SOUTHERLY WINDS WILL CONTINUE TO INCREASE INTO THIS EVENING AS
STRONG LOW PRESSURE OVER THE CENTRAL GREAT PLAINS MOVES INTO
MINNESOTA AND THE ASSOCIATED WARM FRONT LIFTS NORTH THROUGH
SOUTHERN WISCONSIN AND LAKE MICHIGAN. THE STRONG LOW WILL THEN
TRACK NORTHEAST THROUGH THE NORTHERN GREAT LAKES THROUGH MONDAY. A
STRONG PRESSURE GRADIENT AND LOW LEVEL JET STREAM WILL SUPPORT
GALE FORCE WIND GUSTS TONIGHT THROUGH MONDAY.

LMZ645-646-160600-
/O.CON.KMKX.SC.Y.0033.000000T0000Z-120416T0000Z/
/O.CON.KMKX.GL.W.0009.120416T0000Z-120417T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
452 PM CDT SUN APR 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS: SOUTH WINDS TO 30 KNOTS WITH GUSTS UP TO 35
  KNOTS..SHIFTING SOUTHWEST LATER TONIGHT...AND BECOMING WEST TO
  NORTHWEST MONDAY.

* WAVES: 2 TO 5 FEET. HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-160600-
/O.CON.KMKX.SC.Y.0033.000000T0000Z-120416T0000Z/
/O.CON.KMKX.GL.W.0009.120416T0000Z-120417T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
452 PM CDT SUN APR 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS: SOUTH WINDS INCREASING TO 15 TO 20 KNOTS WITH HIGHER
  GUSTS...THEN BECOMING SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO
  35 KNOTS TONIGHT AND MONDAY.

* WAVES: 3 TO 5 FEET. HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 15, 3:32 AM CDT, 48 minutes earlier.

Area forecast discussion, Apr 15, 3:32 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CDT SUN APR 15 2012

.TODAY AND TONIGHT...THIS SECTION WILL BE ADDED SHORTLY.

.MONDAY AND TUESDAY...FORECAST CONFIDENCE...MEDIUM

KEPT CHANCE POPS ON MONDAY WITH TRAILING PRECIP ON THE BACK SIDE OF
THE SFC LOW...ALONG UPPER TROUGH AXIS. TEMPS MAY GENERALLY FALL FROM
MORNING HIGHS...AS COLD ADVECTION...CLOUDS...AND POSSIBLE PRECIP
COOL THINGS OFF. LOOKING EVEN WINDIER WITH LATEST MODEL SOUNDINGS
SUGGESTING GUSTS TO ALMOST 45 MPH POSSIBLE UNDER TIGHT PRESSURE
GRADIENT ON THE BACKSIDE OF THE LOW. MAY HAVE TO EVENTUALLY CONSIDER
A WIND ADVISORY IF MODELS REMAIN THIS WINDY.

COULD SEE SOME FROST MONDAY NIGHT WITH 925 MB FALLING TO AROUND 0C
OR COLDER...ALONG WITH DECREASING CLOUDS AND LIGHTER WINDS. WENT
WITH LOWS IN THE LOW 30S MOST PLACES.

SHOULD BE DRY WITH MOSTLY SUNNY SKIES TUESDAY UNDER SFC HIGH
PRESSURE. NEAR NORMAL HIGH TEMPS EXPECTED EXCEPT FOR NEAR LAKE
MICHIGAN WHERE A LAKE BREEZE SHOULD EASILY DEVELOP AND KEEP THINGS
COOLER.

.WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...MEDIUM

MODELS CONTINUE TO COME INTO BETTER AGREEMENT FOR MIDWEEK
SYSTEM...WITH SFC LOW PRESSURE WEDNESDAY AFTERNOON AND THURSDAY
EVENING. SOME TIMING AND PLACEMENT ISSUES STILL EXIST AMONG MODEL
SOLUTIONS...BUT ENOUGH CONFIDENCE FOR HIGH CHANCE TO LIKELY POPS
WEDNESDAY...WITH A CHANCE FOR PRECIP LINGERING INTO THE NIGHT.
MAINLY DRY WEATHER EXPECTED THURSDAY...THOUGH THE ECMWF AND CANADIAN
BRING PRECIP WITH THE NEXT SYSTEM TO OUR DOORSTEP BY EVENING.

SHOULD SEE TEMPS NEAR TO A COUPLE DEGREES ABOVE NORMAL FOR WEDNESDAY
AND THURSDAY.

.THURSDAY NIGHT THROUGH SATURDAY...FORECAST CONFIDENCE...LOW

NOT MUCH CONFIDENCE WITH FORECAST FROM THURSDAY NIGHT INTO THE
WEEKEND. MODELS CONTINUE TO BOUNCE ALL OVER THE PLACE WITH THURSDAY
NIGHT/FRIDAY SYSTEM. LATEST GFS IS DRY...WHILE THE ECMWF AND
CANADIAN ARE FARTHER NORTH AND BRING PRECIP ACROSS MUCH OR ALL OF
THE FORECAST AREA. STILL POTENTIAL FOR THIS STORM TO BE CHILLY...AS
THE ECMWF SUGGESTING A CHANGEOVER TO SNOW FOR A TIME THU NIGHT. A
CONSENSUS OF MODEL TEMPS NOT COLD ENOUGH FOR SNOW...SO KEPT RAIN
SHOWERS FOR NOW. WILL NEED TO CONTINUE TO KEEP AN EYE ON THIS LATE
WEEK STORM THOUGH...AS IT MAY BE INTERESTING IF ECMWF SOLUTION
PERSISTS.

UNCERTAINTY CONTINUES ON SATURDAY...WITH THE GFS DRY AND THE ECMWF
BRINGING MORE PRECIP BY EVENING.

&&

.AVIATION/12Z TAFS/ AND MARINE...THIS SECTION WILL BE ADDED SHORTLY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM NOON CDT TODAY THROUGH LATE TONIGHT FOR
     LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
MONDAY THROUGH SATURDAY...DDV
Hazardous weather outlook, Apr 14, 8:13 PM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT SAT APR 14 2012

WIZ046-047-051-052-056>060-062>072-160115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
813 PM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY WEST OF A
LINE FROM MINERAL POINT TO MONROE. THE PRIMARY THREAT WILL BE
LARGE HAIL AND HIGH WINDS.  THUNDERSTORMS WILL DEVELOP TONIGHT AS
A WARM FRONT MOVES THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SUNDAY AFTERNOON
AND EVENING ALONG AND NORTH OF A LINE FROM DODGEVILLE IN IOWA COUNTY
TO ELKHART LAKE IN SHEBOYGAN COUNTY...AS STRONG LOW PRESSURE AND A
COLD FRONT MOVES ACROSS THE STATE. A STRONG JET STREAM AND
ASSOCIATED WIND SHEAR WILL CONTRIBUTE TO THE DEVELOPMENT OF SEVERE
THUNDERSTORMS INCLUDING THE POTENTIAL FOR TORNADOES. THE REST OF
SOUTHERN WISCONSIN IS UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED SUNDAY AFTERNOON AND EVENING.

LMZ643>646-160115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
813 PM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP TONIGHT AS A WARM FRONT MOVES THROUGH
THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A GALE WATCH IS IN EFFECT SUNDAY AFTERNOON AND NIGHT AS WINDY
CONDITIONS DEVELOP AHEAD OF STRONG LOW PRESSURE TRACKING FROM THE
DAKOTAS INTO NORTHERN WISCONSIN. SOUTHERLY GALE FORCE WIND GUSTS
WILL BE POSSIBLE. THE COLD FRONT WILL PASS EARLY ON MONDAY WITH
BRISK NORTHWEST WINDS IN ITS WAKE.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AFTERNOON
AND NIGHT AS STRONG LOW PRESSURE AND A COLD FRONT MOVES ACROSS
THE STATE.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:20 AM CDTGale WarningMKX39 hr
Apr 15, 9:38 AM CDTMarine Dense Fog AdvisoryMKX3 hr
Apr 15, 3:27 PM CDTSpecial Marine WarningMKX16 min

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.